Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 61, NWS San Francisco Bay Area, CA

April 21, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 21, 2016, 1:34 PM PDT. It took effect at Apr 21, 2016, 5:00 PM PDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2016, 1:34 PM PDT (20:34 UTC)
In effect from
Apr 21, 2016, 5:00 PM PDT
Expired
Apr 22, 2016, 9:00 PM PDT
In force
28 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

489 
WHUS76 KMTR 212034
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
134 PM PDT THU APR 21 2016


PZZ570-220445-
/O.NEW.KMTR.SC.Y.0061.160422T0000Z-160422T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
134 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-220445-
/O.NEW.KMTR.SC.Y.0061.160422T0000Z-160422T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
134 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
304 
WHUS76 KMTR 220420
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
920 PM PDT THU APR 21 2016

PZZ570-221230-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
920 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-221230-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
920 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
799 
WHUS76 KMTR 220943
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
243 AM PDT FRI APR 22 2016

DEFAULT OVERVIEW SECTION
PZZ570-221745-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
243 AM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-221745-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
243 AM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
880 
WHUS76 KMTR 221528
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
828 AM PDT FRI APR 22 2016

PZZ570-222200-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
828 AM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-222200-
/O.CON.KMTR.SC.Y.0061.000000T0000Z-160422T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
828 AM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
797 
WHUS76 KMTR 222037
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
137 PM PDT FRI APR 22 2016

PZZ540-230400-
/O.EXB.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-230400-
/O.EXB.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-230400-
/O.EXB.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-230400-
/O.EXB.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-230400-
/O.EXT.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-230400-
/O.EXT.KMTR.SC.Y.0061.000000T0000Z-160423T0400Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
137 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 11:11 AM PDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 21, 11:11 AM PDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1111 AM PDT THU APR 21 2016

.SYNOPSIS....A COOLING TREND WILL CONTINUE TODAY AND FRIDAY AS A
TROUGH OFF THE COAST INCREASES ONSHORE FLOW. A LOW PRESSURE SYSTEM
WILL APPROACH THE COAST TONIGHT INTO FRIDAY AND BRING INCREASED
CHANCES FOR RAIN SHOWERS TO THE AREA. DRY WEATHER CONDITIONS
ALONG WITH SEASONABLY COOL TEMPERATURES ARE THEN EXPECTED FOR THE
UPCOMING WEEKEND AND INTO NEXT WEEK.

&&

.DISCUSSION...AS OF 08:40 AM PDT THURSDAY...QUICK UPDATE TO THE
FORECAST THIS MORNING. SEVERAL SPOTTERS HAVE REPORTED SPRINKLES
AROUND THE BAY AREA...INCLUDING KOAK AIRPORT. FOR WHAT IT IS
WORTH...KMUX RADAR IMAGERY IS QUIET. IN OTHER WORDS...THE RADAR
BEAM IS CURRENTLY OVERSHOOTING THE SPRINKLES BEING REPORTED.
LITTLE TO NO ACCUMULATION IS EXPECTED...MAYBE DAMP GROUND.

OTHERWISE...THE MAIN WEATHER EVENT IS STILL BEING FORECAST FOR
LATER TODAY AND TONIGHT. AN APPROACHING FRONTAL BOUNDARY WILL
BRING RAIN CHANCES TO MUCH OF THE BAY AREA INITIALLY TO THE NORTH
BAY AND THEN THE REST OF THE REGION TONIGHT AND FRIDAY MORNING.
WILL FINE TUNE FORECAST AFTER 12Z MODELS COME IN.

&&

.PREV DISCUSSION...AS OF 3:30 AM THURSDAY...

AN UPPER LEVEL TROUGH CONTINUES TO APPROACH THE WEST COAST FROM
THE GULF OF ALASKA. MODELS BRING RAIN TO NORTHERN CALIFORNIA LATE
THIS AFTERNOON WITH LIGHT WARM-FRONTAL RAIN REACHING THE NORTH BAY
BY THIS EVENING. RAIN TO THEN SPREAD SOUTH THROUGH THE GREATER SAN
FRANCISCO BAY AREA FRIDAY MORNING...REACHING THE MONTEREY BAY BY
MID MORNING WITH SOME LINGERING SHOWERS INTO THE DAY FRIDAY. ALL
SHOWER ACTIVITY SHOULD BE OVER BY FRIDAY EVENING WHEN THE UPPER
TROUGH MOVES INLAND OVER NEVADA.

FORECAST RAINFALL AMOUNTS THROUGH FRIDAY RANGE FROM UNDER A TENTH
OF AN INCH IN THE SOUTHERN INTERIOR SECTIONS OF THE CWA TO OVER
3/4 OF AN INCH IN THE NORTH BAY. THE SAN FRANCISCO BAY SHOULD
RECEIVE AROUND 1/4 OF AN INCH WHILE SANTA CRUZ MOUNTAINS AND THE
SOUTHERN COASTAL RANGE COULD GET UP TO A HALF INCH.

SATURDAY IS EXPECTED TO BE DRY BUT SEASONABLY COOL WITH NW FLOW
OFF THE OCEAN. ANOTHER COLD SYSTEM IS PROGGED TO DIG SOUTH TOWARDS
THE GREAT BASIN LATE SUNDAY AND MONDAY...BUT MODELS KEEP THE UPPER
LOW TO THE EAST FOR MAINLY DRY BUT COOL AND BLUSTERY CONDITIONS
ACROSS OUR DISTRICT. MODELS CONTINUE TO HINT AT ANOTHER LIGHT
RAIN CHANCE WITH BELOW NORMAL TEMPS BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...AS OF 11:05 AM PDT THURSDAY...CLOUDS HAVE SLOWLY
STARTED TO LIFT OVER THE PAST HOUR AND CONDITIONS WILL CONTINUE TO
IMPROVE BY 20Z IN ALMOST ALL SPOTS. A WEAK COLD FRONT WILL MOVE
NEAR OUR REGION THIS EVENING WITH RAIN AND SHOWERS FORECAST
OVERNIGHT INTO FRIDAY. OVERALL CONFIDENCE IS MODERATE.

VICINITY OF KSFO...MVFR CIGS ARE FINALLY GIVING WAY TO VFR
CONDITIONS ALTHOUGH SATELLITE SHOWS THE POTENTIAL FOR ANOTHER BAND
OF LOWER CLOUDS RETURNING THROUGH 19Z. DID ADJUST THE TAF TO
DELAY RAINFALL FOR TONIGHT. NOW EXPECTING VCSH BY 09Z AND -SHRA
AFTER 16Z. STRONGEST WINDS OF 210 TO 230 WITH GUSTS TO 20 KT
FORECAST FROM 09Z TO 16Z DUE TO THE FRONT. MODERATE CONFIDENCE.

SFO BRIDGE APPROACH...MORE CLOUDS ALONG THE APPROACH THAN THE
TERMINAL AT THIS HOUR WITH THE POTENTIAL FOR IT TO CLEAR OUT LATER
THAN KSFO. AFTER 20Z CONDITIONS SHOULD BE SIMILAR TO KSFO.

MONTEREY BAY TERMINALS...VFR FORECAST THROUGH AT LEAST 22Z WITH
THE POTENTIAL TO 02Z. IFR CONDITIONS RETURN AFTER 05Z. LOW TO MODERATE
CONFIDENCE.

&&

.BEACHES...AS OF 5:06 AM PDT THURSDAY...A LOW AMPLITUDE BUT ENERGETIC
WESTERLY SWELL WILL MOVE THROUGH THE COASTAL WATERS TODAY. THESE
ENERGETIC WAVES WILL PRODUCE STRONG RIP CURRENTS AND LARGE SHORE
BREAK PRIMARILY ON WESTERLY FACING BEACHES THROUGH THIS EVENING
ALONG THE COAST FROM SONOMA COUNTY SOUTH INTO MONTEREY COUNTY.

&&

.MARINE...AS OF 10:51 AM PDT THURSDAY...LOOK FOR SOUTHERLY WINDS
TO SLOWLY INCREASE THROUGH THE EVENING AS A COLD FRONT APPROACHES.
WINDS WILL BECOME NORTHWEST FRIDAY AND SATURDAY AS COLD AIR
FILTERS IN BEHIND THE DEPARTING FRONT. A LONG PERIOD WESTERLY
SWELL WILL MOVE THROUGH THE WATERS TODAY...RESULTING IN STRONG RIP
CURRENTS AT THE BEACHES AND MODERATE SIZED BREAKING WAVES AT NEAR
SHORE REEFS...SAND BARS AND ROCK OUTCROPPINGS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: MM
AVIATION: BELL
MARINE: BELL

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.